# SDR SWIA201126414

- Difficulty date: June 3, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N608SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10252
- Aircraft time: 13,340 hours, 9,263 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

A 3B HYD CAUTION MESSAGE WITH SYSTEM 3 HYDRAULIC QUANTITY AT ZERO.  (FLT 4772)  FOUND BAD O-RING AT 3B HYDRAULIC PUMP PRESSURE LINE.  REPLACED 3B HYDRAULIC PRESSURE LINE O-RING.
